Estimation for a class of simple queueing networks

D. Thiruvaiyaru, I. V. Basawa, U. N. Bhat

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Maximum likelihood estimators of the parameters of an open Jackson network are derived, and their joint asymptotic normality is established. The problem of estimation for tandem queues is discussed as a special case of the Jackson system. These results are valid when the system is not necessarily in equilibrium.

Original languageEnglish (US)
Pages (from-to)301-312
Number of pages12
JournalQueueing Systems
Volume9
Issue number3
DOIs
StatePublished - Sep 1 1991

Keywords

  • Jackson networks
  • asymptotic distributions
  • maximum likelihood estimators

ASJC Scopus subject areas

  • Statistics and Probability
  • Computer Science Applications
  • Management Science and Operations Research
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Estimation for a class of simple queueing networks'. Together they form a unique fingerprint.

  • Cite this